# SDR USAA2014061600028

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 45,762 hours, 16,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Circuit Breaker
- Condition: Popped
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT SETUP, THEY RECEIVED AN ECAM MESSAGE CB J R.  FOUND CB P10 SLIDES ARM GND POPPED.  RESET CB P10 & PERFORMED OPERATIONS CHECK ON ALL CABIN DOOR ARM SYS LIGHTS.  NO FAULTS AT THIS TIME.
